# SDR COMA0010328

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Aircraft time: 23,319 hours, 25,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 595
- Condition: Discharged
- Location: Cabin
- Part time: 23,263 hours, 24,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERABLE IN FORWARD CABIN.  REPLACED EMERGENCY BATTERY.
